BibTeX record journals/jifs/JK15

download as .bib file

@article{DBLP:journals/jifs/JK15,
  author    = {Alireza Fakharzadeh J. and
               Somayeh Khosravi},
  title     = {A hybrid method for solving fuzzy semi-infinite linear programming
               problems},
  journal   = {Journal of Intelligent and Fuzzy Systems},
  volume    = {28},
  number    = {2},
  pages     = {879--884},
  year      = {2015},
  url       = {https://doi.org/10.3233/IFS-141369},
  doi       = {10.3233/IFS-141369},
  timestamp = {Sun, 28 May 2017 13:22:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jifs/JK15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier